Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Taking Yamini pills from day one of periods, missed once, had intercourse. Pills over. Any issues?

I have been taking Yamini pills from the day one of the periods. I took pills at 10pm every day. Missed once and took the next morning and again missed once but took the pill next day evening. otherwise all th pills were on timeHad intercourse after that as my husband stays on tour. My tablets are over and I am on the 5th day...any issue can crop us. Pls advise
Asked On : Tue, 15 Jan 2013
Answers:  1 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
Thanks for writing to us.
As such you have taken your missed doses, soon issues should crop up. However, whenever pills are missed, another alternative method of contraception should be used.
Start your pills again when your next menstrual cycle begins. If at all your periods get delayed( unlikely), you need to confirm pregnancy by urine pregnancy test.
Hope this helped.
Take care
Answered: Fri, 3 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor